# SDR ASOA201200166

- Difficulty date: January 12, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 33,337 hours, 29,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING ACCESS PANEL HOLE 550GB CORRODED, AND GOUGED. REPAIRED IAW REO 601R-57-21-030, REV 4.
